Search Results

There are 3084 results for: content related to: An approach to the study of multistate insurance contracts

  1. Stabilization of mixed tetrahedral elements at large deformations

    International Journal for Numerical Methods in Engineering

    Volume 90, Issue 2, 13 April 2012, Pages: 218–242, Ismail Caylak and Rolf Mahnken

    Version of Record online : 12 DEC 2011, DOI: 10.1002/nme.3320

  2. Fully implicit Lagrange–Newton–Krylov–Schwarz algorithms for boundary control of unsteady incompressible flows

    International Journal for Numerical Methods in Engineering

    Volume 91, Issue 6, 10 August 2012, Pages: 644–665, Haijian Yang, Ernesto E. Prudencio and Xiao-Chuan Cai

    Version of Record online : 6 JUN 2012, DOI: 10.1002/nme.4286

  3. Goal-oriented adaptive refinement for phase field modeling with finite elements

    International Journal for Numerical Methods in Engineering

    Volume 94, Issue 4, 27 April 2013, Pages: 418–440, R. Mahnken

    Version of Record online : 14 MAR 2013, DOI: 10.1002/nme.4464

  4. On the Finite Increment Calculus method for stabilizing advection-diffusion equations, analysis and computation of the stabilization parameter

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 3, 30 September 2012, Pages: 383–402, Manuel Ramirez and Miguel Angel Moreles

    Version of Record online : 14 NOV 2011, DOI: 10.1002/fld.2702

  5. Discrete-time robust Hcontrol of a class of nonlinear uncertain systems

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 14, 25 September 2013, Pages: 1629–1641, A.J. Shaiju and Ian R. Petersen

    Version of Record online : 4 JUN 2012, DOI: 10.1002/rnc.2852

  6. Optimal reinsurance–investment problem in a constant elasticity of variance stock market for jump-diffusion risk model

    Applied Stochastic Models in Business and Industry

    Volume 28, Issue 6, November/December 2012, Pages: 585–597, Zhibin Liang, Kam Chuen Yuen and Ka Chun Cheung

    Version of Record online : 17 NOV 2011, DOI: 10.1002/asmb.934

  7. Nonstationary flow for the Navier–Stokes equations in a cylindrical pipe

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 12, August 2012, Pages: 1434–1455, Joanna Rencławowicz and Wojciech M. Zajączkowski

    Version of Record online : 9 JUN 2012, DOI: 10.1002/mma.2527

  8. Exact solution for granular flows

    International Journal for Numerical and Analytical Methods in Geomechanics

    Volume 37, Issue 10, July 2013, Pages: 1408–1433, Gloria Faccanoni and Anne Mangeney

    Version of Record online : 16 AUG 2012, DOI: 10.1002/nag.2124

  9. Long-time existence of solutions to the Navier–Stokes equations with inflow–outflow and heat convection

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 9, June 2012, Pages: 1000–1013, Piotr Kacprzyk

    Version of Record online : 9 MAY 2012, DOI: 10.1002/mma.1603

  10. A domain decomposition method for a two-phase transport model of polymer electrolyte fuel cell containing micro-porous layer

    International Journal for Numerical Methods in Engineering

    Volume 91, Issue 10, 07 September 2012, Pages: 1115–1136, Pengtao Sun

    Version of Record online : 30 MAY 2012, DOI: 10.1002/nme.4317

  11. On the well-posedness of a mathematical model describing water-mud interaction

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1388–1398, Joachim Escher and Anca-Voichita Matioc

    Version of Record online : 14 SEP 2012, DOI: 10.1002/mma.2692

  12. Riemann boundary value problems on half space in Clifford analysis

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 18, December 2012, Pages: 2141–2156, Min Ku and Uwe Kähler

    Version of Record online : 10 JUN 2012, DOI: 10.1002/mma.2557

  13. The fiber-free approach in the evaluation of the tangent stiffness matrix for elastoplastic uniaxial constitutive laws

    International Journal for Numerical Methods in Engineering

    Volume 94, Issue 9, 1 June 2013, Pages: 868–894, Francesco Marmo and Luciano Rosati

    Version of Record online : 4 APR 2013, DOI: 10.1002/nme.4484

  14. Robust C0 high-order plate finite element for thin to very thick structures: mechanical and thermo-mechanical analysis

    International Journal for Numerical Methods in Engineering

    Volume 90, Issue 4, 27 April 2012, Pages: 429–451, O. Polit, P. Vidal and M. D'Ottavio

    Version of Record online : 28 MAR 2012, DOI: 10.1002/nme.3328

  15. A statistical model for hospital admissions caused by seasonal diseases

    Statistics in Medicine

    Volume 30, Issue 26, 20 November 2011, Pages: 3125–3136, David Moriña, Pedro Puig, José Ríos, Anna Vilella and Antoni Trilla

    Version of Record online : 17 AUG 2011, DOI: 10.1002/sim.4336

  16. A numerical method for computing optimal controls in feedback and digital forms and its application to the blowing-venting control system of manned submarines

    Optimal Control Applications and Methods

    Volume 34, Issue 2, March/April 2013, Pages: 236–252, R. Font, P. Pedregal and F. Periago

    Version of Record online : 22 MAR 2012, DOI: 10.1002/oca.2024

  17. A direct analytical method to extract mixed-mode components of strain energy release rates from Irwin's integral using extended finite element method

    International Journal for Numerical Methods in Engineering

    Volume 95, Issue 12, 21 September 2013, Pages: 1033–1052, M. Lan, H. Waisman and I. Harari

    Version of Record online : 16 JUL 2013, DOI: 10.1002/nme.4542

  18. Error estimate in a finite volume approximation of the partial asymptotic domain decomposition

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 14, 30 September 2013, Pages: 1892–1917, Grigory Panasenko and Marie-Claude Viallon

    Version of Record online : 27 FEB 2013, DOI: 10.1002/mma.2735

  19. Stochastic logistic equation with infinite delay

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 812–827, Meng Liu and Ke Wang

    Version of Record online : 14 APR 2012, DOI: 10.1002/mma.1608

    Corrected by:

    Erratum: ‘Stochastic logistic equation with infinite delay’

    Vol. 35, Issue 16, 1997, Version of Record online: 11 JUL 2012

  20. A finite volume method for the approximation of convection–diffusion equations on general meshes

    International Journal for Numerical Methods in Engineering

    Volume 91, Issue 12, 21 September 2012, Pages: 1331–1357, F. Hermeline

    Version of Record online : 15 JUN 2012, DOI: 10.1002/nme.4325